Home > JAMP>
Biography

Prof. Chaudry Masood Khalique

Department of Mathematical Sciences

North-West University, South Africa


Email: Masood.Khalique@nwu.ac.za


Qualifications

1979 Ph.D., University of Dundee, Scotland, UK

1976 M.Sc., University of Dundee, Scotland, UK

1975 M.Phil., Quaid-i-Azam University, Pakistan

1974 M.Sc., Quaid-i-Azam University, Pakistan

1972 B.Sc., Punjab University, Pakistan


Publications (Selected)

  1. H Jafari, M Ghorbani, CM Khalique (2012) Exact Travelling Wave Solutions for IsothermalMagnetostatic Atmospheres by Fan Sub-equation Method, Abstract and Applied Analysis,Article ID 962789, 11 pages, doi:10.1155/2012/962789
  2. M Molati, CM Khalique (2012) Lie symmetry analysis of the time-variable coefficient B-BBM equation, Advances in Difference Equations, 2012:212
  3. AG Johnpillai, CM Khalique, FM Mahomed (2012)  Lie and Riccati Linearization of a Class of Lienard Type Equations, Journal of Applied Mathematics, Article ID 171205, 8 pages, doi:10.1155/2012/171205
  4. H Jafari, N Kadkhoda, CM Khalique (2012) Exact solutions of φ4 equation using Lie symmetry approach along with the simplest equation and exp-function methods, Abstract and Applied Analysis, Article ID 350287, 7 pages, doi:10.1155/2012/350287
  5. ET Mogorosi, B Muatjetjeja, CM Khalique (2012) Conservation laws for a generalized Ito-type coupled KdV system Boundary Value Problems, 2012:150
  6. IE Mhlanga, CM Khalique (2012) Exact solutions of generalized Boussinesq-Burgers Equations and (2+1)-dimensional Davey-Stewartson equations, Journal of Applied Mathematics, Article ID 389017, 8 pages, doi:10.1155/2012/389017 B Muatjetjeja and CM Khalique (2013) “Conservation laws for a generalized coupled bidimensional Lane–Emden system”, Commun. Nonlinear Sci. Numer. Simulat. 18 (2013) 851–857
  7. AR Adem, CM Khalique (2013), Exact Solutions and Conservation Laws of a Two-Dimensional Integrable Generalization of the Kaup-Kupershmidt Equation, Journal of Applied Mathematics, Volume 2013, Article ID 647313, 6 pages, doi.org/10.1155/2013/647313
  8. B Muatjetjeja, CM Khalique, FM Mahomed (2013), Group Classification of a Generalized Lane-Emden System, Journal of Applied Mathematics, Volume 2013, Article ID 305032, 12 pages, doi.org/10.1155/2013/305032
  9. CM Khalique (2013), On the Solutions and Conservation Laws of a Coupled Kadomtsev-Petviashvili Equation, Journal of Applied Mathematics, Volume 2013, Article ID 741780, 7 pages, doi.org/10.1155/2013/741780
  10. H Jafari, M Nazari, D Baleanu, CM Khalique (2013), A new approach for solving a system of fractional partial differential equations, Computers and Mathematics with Applications, doi.org/10.1016/j.camwa.2012.11.014
  11. CM Khalique (2013) “Solutions and conservation laws of Benjamin–Bona–Mahony–Peregrine equation with power-law and dual power-law nonlinearities “, Pramana, 80 413-427
  12. M Molati, CM Khalique (2013) “Lie Group Analysis of a Forced KdV Equation”, Mathematical Problems in Engineering, Volume 2013, Article ID 845843, 4 pages, doi.org/10.1155/2013/845843
  13. CM Khalique (2013) “On the solutions and conservation laws of the (2+1)-dimensional higher-order Broer-Kaup system”, Boundary Value Problems, 2013, 2013:41
  14. T Aziz, A Fatima, CM Khalique, FM Mahomed (2013) “Prandtl’s Boundary Layer Equation for Two-Dimensional Flow: Exact Solutions via the Simplest Equation Method”,Mathematical Problems in Engineering, Volume 2013, Article ID 724385, 5 pages, doi.org/10.1155/2013/724385
  15. KR Adem, CM Khalique (2013) “Exact Solutions and Conservation Laws of a (2+1)-Dimensional Nonlinear KP-BBM Equation”, Abstract and Applied Analysis, Volume 2013, Article ID 791863, 5 pages, doi.org/10.1155/2013/791863
  16. B Muatjetjeja, CM Khalique (2013) “A variational formulation approach to a generalized coupled inhomogeneous Emden-Fowler system”, Applicable Analysis, 2013, doi.org/10.1080/00036811.2013.778979
  17. M Molati, CM Khalique (2013) “Symmetry classification and invariant solutions of the variable coefficient BBM equation”, Applied Mathematics and Computation, 219 (2013) 7917-7922
  18. B Muatjetjeja, CM Khalique (2013) “A Variational Approach to an Inhomogeneous Second-Order Ordinary Differential System”, Abstract and Applied Analysis, Volume 2013, Article ID 197219, 4 pages, doi.org/10.1155/2013/197219
  19. H Jafari, CM Khalique, M Ramezani, H Tajadodi (2013) “Numerical solution of fractional differential equations by using fractional B-spline”, Central European Journal of Physics, DOI: 10.2478/s11534-013-0222-4
  20. AR Adem, CM Khalique (2013) “New exact solutions and conservation laws of a coupled Kadomtsev-Petviashvili system”, Computers & Fluids 81 (2013) 10-16
  21. H Jafari, R Soltani, CM Khalique, D Baleanu (2013) “Exact solutions of two nonlinear partial differential equations by using the first integral method”, Boundary Value Problems,2013, 2013:117


Profile Details

http://www.nwu.ac.za